Reviews and Comments on Propecia Side Effects and Usage, page 90
If you’ve used Propecia, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
After taking Finax (Finasteride/Propecia)
I am 26/m Indian. One and half year before i have taken Finax 1mg 1 pill per day for my hair loss solution as advised by a Dr. Sandeep Sharma M.B.B.S , M.D, consultant hair and skin. I have been on medication for 2 months then i stopped it. Because not getting any good effect on my hair. After 5 months the date i stopped to take pill. I suddenly loose more then 8 kg of weight, my glow of face also gone, and feel low libido, errectional dysfunction, don’t feel to have sex any more. And previously i was very strong on my sexual life. Now as almost one year has gone still i m feel like i am sick. Never feel any sensation in my penis. Do not like to have sex, because of erectile dysfunction also feel shortening of my penis and testis.
I am very much depressed due to these worst condition in my life i ever feel. Since these terrified symptoms still remains and i lost my appetite never feel any hunger from last one and half year , previously i was very healthy and handsome , never had any medical problem however now i am very weak and lean fellow , everyone laughs on me and says me every time that what happens to my health. I also don’t know the reason behind it. Please help me.
I have visited so many good doctors to fix the problem however no cure till date. Also not even married till. Very much afraid always feel to do suicide. Please tell me how long the side effect of these pill goes with me or even till my death. If any solution to fix my problem i will be very much thankful for the same. Please suggest me why all this happens to me and remedy to this. please send me help on *********@gmail.com please please please save me.
AskDocWeb: As far as we know, the maximum length of time that side effects may persist has not yet been established nor remedies found. Your best help on the physical side of things may come from a urologist but a counselor may also help you cope with the emotional side of this problem.
I stopped the “experiment”
First off all I want to apologize myself for my English but normally I communicate in another language. I am 21 years old and live in Berlin, Germany. Well, fortunately my case is a blessing in disguise, I guess. I do not have to suffer of any significant side effects of finasteride, except for the issue that every day a lot of hair is falling out, after I took this pharmaceutical. It is an amount with a disproportionately high dimension. (about 200-300 every day) But let me tell you my story more detailed:
I do not overact, when I assert, that my hair density was very awesome the time before I started to using this medicament. Every time I went to the hairdresser, he had to thin out my hair. Anyway since my birth I had a receding corner, which looked not bad, and it was not inconspicuous neither but probably I am a bit narcissistic, so I went to a very famous doc in Berlin to discuss the possibility of a hair transplantation. He told me that I would need psychological help, because my hair situation looked very good and every European man would have one recending corner, in his opinion. But he recommended that I should take a pharmaceutical called Finasterid “to keep your lovely hair for a long time.” It is a 5 alpha reductase inhibitor what means it inhibits the dihydrotestosterone ( I think the most of you know what i am talking about)
3 month after taking this drug I noticed that a way too much hair was falling out. In the next couple of weeks I was out of my mind it was a very hard time in my life. I felt so powerless and I did not know what I suppose to do. I phoned my doc and he told me that I should not believe, that finasteride could be any reason for this situation. I should keep taking it and I should calm down.
I followed his instruction but there was no improvement. Everywhere on my head the hair was falling out even at the sides and my back! Additionally my scalp burned and was very itchy suddenly. The most shocking situation was the point I was able to see a lot of my scalp, when the light was on a specific chevron.
After 8 month I stopped the “experiment”, because i did not want watching destroying my hair anymore. There is a causal reason between Finasterid and this phenomenon, I am convinced. In the space of just 8 month my look turned extremly. My high hair density is gone and I look 10 years older. But the most shocking fact is that nothing changed till I broke off. I am “clean” about 6 month and every ****ing day I see my hair falling everyday more than 100 pieces.
I really dont know how I should act i know it sounds effeminate but I am desperate. Every morning I hope that is a nightmare but when I look in the mirror I know it is REAL… Can you give me any advice or could you help me to understanding this problem i must to fix that!! I would do anything to turn back the time. Yours faithfully
AskDocWeb: We are sorry to hear about what sounds like a traumatic experience for you. Unfortunately we can offer no advice here, only a forum to let others know what happened with your use of Propecia. Have you considered a hair transplant?
Can I increase dosage?
Hi I would like to find out can I increase my dosage. I am currently taking 1mg a day. I take it in the morning. Can I take 1mg in the morning and 1mg in the evening?
AskDocWeb: Any change in dosage of a prescription drug should be discussed with your doctor first.
My lips remain swollen
I took propecia for 3 months, 15 years ago (1999), and stopped because it caused lip swelling. My older brother had an identical reaction, more pronounced because he took it longer. Problem is, my lips remain swollen, which is quite disturbing obviously. I don’t take any other medication. Interested in whether there is anything I can do to cure the swelling.
AskDocWeb: 15 years may be too long a time to do anything other than cosmetic surgery. Did you report this to the doctor that prescribed the drug?
Report – 84 – 85 – 86 – 87 – 88 – 89 – Page 90 – 91 – 92 – Last page 93
If you find this page useful share it with others. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.